# SDR GTIA9901039

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - E/E BAY STATION 180 LBL 22 FLOORBEAM WEB CRACKED FORWARD SIDE AND ANGLE ON AFT SIDE CRACKED.  FABRICATED DOUBLER IW DC9 SRM 53-05 PAGE 227.  TREATED AND PRIMED DOUBLER IAW DC9 SRM 51-10-3.  INSTALLED DOUBLER IAW DC9 SRM 53-05 PAGE 227.  (M)
